| Catalog Number |
PTA5-35-80-5-4.0 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/27/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The information reported indicated that a balloon burst occurred at 15 atmospheres during post-dilation of a stent with a pta5-35-80-5-4.0 balloon.The target lesion was the right superficial femoral artery; approach was antegrade through the right common femoral artery.The lesion was described as a chronic total occlusion.The lesion was pre-dilated and a ptx stent was placed.The lesion was post-dilated with a pta5-35-80-5-4.0 balloon up to 15 atmospheres when it ruptured.A second balloon was advanced to the lesion for post dilation and that ruptured at 18 atmospheres, the stent was sufficiently post-dilated with a third balloon and the procedure was successfully completed.There was no report of injury to the patient.